# SDR UALA2012071203763

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 64,306 hours, 9,094 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 85
- Condition: Faulty
- Location: Turbine Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HIGH PRESSURE TURBINE CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.  STATUS A) HPT ACT MSG01- ACTIVE DESCENT TURBINE CASE CLG AIR VLV ACTR (R ENG) HPT ACTUATOR DOES NOT FOLLOW COMMAND.  REPLACED NR 2 ENG TCC ACTUATOR AND HARNESS PER MM 75-24-05 AND 71-51-00.  OPS AND MAT CK PASS.
